# SDR IPXA2024060888009

- Difficulty date: May 21, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: R/H STA 1200 VERTICAL T-CHORD HAS CORROSION. DOT 33-011 VERIFIED ALODINE PN: ALODINE1132, BT# 4253000; PRIMER PN: 02-013-8, BT# 4168824; TOPCOAT PN: G6-W2-G2, BT# 4159202, CUP PN: 02-012-176.
